# SDR SWIA200718407

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft time: 10,992 hours, 9,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT STRIKER SEAL IS DAMAGED.  REPAIRED AFT STRIKER IAW BOMBARDIER REO 601R-53-22-003 TYPE III REPAIR.
